Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Panadol ActiFast Soluble Tablets - 24

Panadol ActiFast Soluble Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Panadol ActiFast Soluble Tablets
Panadol ActiFast Soluble Tablets - 24
24 Tablets
£5.49
Pain relief
Symptoms relieved: headaches, migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.
Suitable for 10 years and older
See full details below
OR
Description

Details

Panadol Actifast Soluble contains 500mg Paracetamol

Panadol Actifast helps with treatment for headaches including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

Knowledge
Paracetamol works as an analgesic (pain killer) and antipyretic (reduces temperature)
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults, the elderly, and children aged 16 years and over:

1 -2 tablets in at least half a tumbler of water, up to 4 times daily as required.

Children:

Aged 10-15 years: 1 tablet dissolved in water up to 4 times daily.

Doses of paracetamol should not be given more frequently than every 4 hours, and not more than 4 doses should be given in any 24-hour period.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Suitable for 10 years and older

Do Not Use

If you are allergic to any of the ingredients in this medicine

Any other medicine containing paracetamol along side this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

This medicinal product contains 427 mg of sodium per tablet and should not be taken by patients on a low sodium diet.

Patients with rare hereditary problems of fructose intolerance should not take this medicine.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Paracetamol 500mg
Other ingredients: Sorbitol powder, saccharin sodium, sodium bicarbonate, polyvidone, sodium lauryl sulphate, dimeticone, citric acid, sodium carbonate.

Web Design by CurrantWeb